# SDR 2001UALA00177

- Difficulty date: March 3, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N327UA
- Make and model: Boeing 737322
- Aircraft serial: 24147
- Aircraft time: 39,570 hours, 21,247 cycles
- Engine: Ge CFM56*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Breaker
- Condition: Malfunctioned
- Location: Nlg Indicator
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE GEAR UNSAFE LIGHT ON WHEN THE GEAR WAS EXTENDED FOR LANDING. SUPPLEMENTAL DATA UPDATE RESET BREAKER C404 AND NORMAL GEAR INDICATION RETURNED.  REPLACED THE BREAKER AS A PRECAUTION.
